| Catalog Number |
68LP-275 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflated".This record is for the left side.The device was explanted, replaced and will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, b5, d6a, d9, g2, h3, h6.
Event or Problem Description
Healthcare professional reported "deflated".This record is for the left side.The device was explanted, replaced and has been returned.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed an opening on the device with the following through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description